A neighborhood condition for graphs to have [a, b]-factors

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

Let G be a graph of order n, and let a and b be integers such that 1 ≤ a < b. Then we prove that G has an [a, b]-factor if the minimum degree δ(G) ≥ a, n ≥ 2(a + b)(a + b - 1)/b and |NG(X) ∪ NG(y)| ≥ an/(a + b) for any two non-adjacent vertices x and y of G. This result is best possible in some sense and it is an extension of the result of Li and Cai (A degree condition for a graph to have [a, b]-factors, J. Graph Theory 27 (1998) 1-6).

Original languageEnglish
Pages (from-to)289-292
Number of pages4
JournalDiscrete Mathematics
Volume224
Issue number1-3
DOIs
Publication statusPublished - 2000 Sep 28
Externally publishedYes

Keywords

  • Factor
  • Graph
  • Neighborhood
  • [a, b]-factor

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A neighborhood condition for graphs to have [a, b]-factors'. Together they form a unique fingerprint.

Cite this